| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product shows sign of repeated use and the provisional has fractured through the middle with.All pieces were returned.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that a provisional articular surface fractured during the trailing process.There is no additional information available.